# SDR REXA2024061400435

- Difficulty date: May 7, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 22,522 hours, 16,986 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 RH CROSSBEAM IS CORRODED  INSTALLED SERVICEABLE FS 280.00 RH CROSSBEAM WITH P/N CC670-34094-2 IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01 AND 51-42-22-001-001-A01. INSTALLED RH CAP ANGLE FROM CROSSBEAM IAW CRJ900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. LOCATED AND DRILLED SERVICEABLE RH FS 280 CROSSBEAM WITH P/N CC670-34094-2 IAW CRJ 900 SRM 51-40-11-001-001-A01.
